# SDR MALA964958

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover Panel
- Condition: Cracked
- Location: Ws 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE RIGHT WING EXTENSION AT TOP SKIN COVER PANEL, ONE SCREW HOLE CRACKED AND OTHERS WORN ELONGATED.  LOCATION IS AT WS 266.00.  FABRICATED, TREATED AND INSTALLED REPAIR DOUBLER IAW FAIRCHILD SRM 57-90-20 PGS 19-21, REV NOV 1/94.  (M)
